Alert archive / Iowa / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 41, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at May 19, 2013, 4:19 AM CDT for Kossuth County, Winnebago County, Iowa. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2013, 4:19 AM CDT (09:19 UTC)
- Expired
- May 19, 2013, 5:15 AM CDT
- In force
- 56 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kossuth County, IA, Winnebago County, IA
The radar
The Minneapolis radar (KMPX), 162 km from the middle of the area, began a volume at 09:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 9.3 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 504 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1502 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
277
WUUS53 KDMX 190919
SVRDMX
IAC109-189-191015-
/O.NEW.KDMX.SV.W.0041.130519T0919Z-130519T1015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
419 AM CDT SUN MAY 19 2013
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN KOSSUTH COUNTY IN NORTH CENTRAL IOWA...
WINNEBAGO COUNTY IN NORTH CENTRAL IOWA...
* UNTIL 515 AM CDT
* AT 416 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
BANCROFT...AND MOVING NORTH AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BUFFALO CENTER...LAKE MILLS...LELAND...LAKOTA...THOMPSON...
LEDYARD...RAKE AND SCARVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4350 9349 4326 9350 4325 9425 4351 9422
TIME...MOT...LOC 0919Z 187DEG 35KT 4334 9411
HAIL...1.00IN
WIND...60MPH
$$
BEERENDS3 follow-up statements
615
WWUS53 KDMX 190925
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
425 AM CDT SUN MAY 19 2013
IAC109-189-191015-
/O.CON.KDMX.SV.W.0041.000000T0000Z-130519T1015Z/
KOSSUTH IA-WINNEBAGO IA-
425 AM CDT SUN MAY 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WINNEBAGO AND
NORTHEASTERN KOSSUTH COUNTIES UNTIL 515 AM CDT...
AT 424 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 12 MILES NORTH OF BANCROFT TO 6 MILES SOUTHEAST
OF BUFFALO CENTER TO 7 MILES NORTHWEST OF CLEAR LAKE...AND MOVING
NORTH AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LAKE MILLS...THOMPSON...LELAND...RAKE AND SCARVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4350 9349 4326 9350 4325 9425 4351 9422
TIME...MOT...LOC 0925Z 192DEG 35KT 4347 9419 4335 9384
4319 9349
HAIL...1.00IN
WIND...60MPH
$$
BEERENDS528
WWUS53 KDMX 190943
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
443 AM CDT SUN MAY 19 2013
IAC109-190953-
/O.CAN.KDMX.SV.W.0041.000000T0000Z-130519T1015Z/
KOSSUTH IA-
443 AM CDT SUN MAY 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KOSSUTH COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.
LAT...LON 4349 9349 4326 9350 4326 9351 4329 9382
4350 9390 4350 9350
TIME...MOT...LOC 0943Z 192DEG 35KT 4352 9379 4335 9349
$$
IAC189-191015-
/O.CON.KDMX.SV.W.0041.000000T0000Z-130519T1015Z/
WINNEBAGO IA-
443 AM CDT SUN MAY 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WINNEBAGO
COUNTY UNTIL 515 AM CDT...
AT 440 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 10 MILES NORTHEAST OF BUFFALO CENTER TO 7 MILES
SOUTH OF LAKE MILLS...AND MOVING NORTH AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LAKE MILLS AND SCARVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4349 9349 4326 9350 4326 9351 4329 9382
4350 9390 4350 9350
TIME...MOT...LOC 0943Z 192DEG 35KT 4352 9379 4335 9349
HAIL...1.00IN
WIND...60MPH
$$
BEERENDS215
WWUS53 KDMX 190956
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
456 AM CDT SUN MAY 19 2013
IAC189-191007-
/O.CAN.KDMX.SV.W.0041.000000T0000Z-130519T1015Z/
WINNEBAGO IA-
456 AM CDT SUN MAY 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR WINNEBAGO COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4349 9349 4326 9350 4326 9351 4329 9382
4350 9390 4350 9350
TIME...MOT...LOC 0957Z 192DEG 35KT 4365 9375 4348 9345
$$
BEERENDSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 4:07 AM CDT, 12 minutes earlier.
Area forecast discussion, May 19, 4:07 AM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 407 AM CDT SUN MAY 19 2013 .DISCUSSION.../TODAY THROUGH SATURDAY/... ISSUED AT 407 AM CDT SUN MAY 19 2013 AMPLE WEATHER DURING THE FORECAST PERIOD WITH ONGOING CONVECTION PASSING THROUGH THE FORECAST AREA. THIS ARC OF THUNDERSTORMS IS EXPECTED TO PROGRESS NORTHEAST OUT OF THE AREA TOWARD 12Z. THERE MAY BE SOME LINGERING CONVECTION...HOWEVER IT APPEARS THERE WILL BE SOME DOWN TIME DURING THE DAY WITH WEAK SUBSIDENCE ON THE BACKSIDE OF THIS CONVECTION THIS MORNING. THIS SHOULD ALLOW DAYTIME HEATING TO PROGRESS WITH INSTABILITY INCREASING THROUGHOUT THE DAY. WILL ALSO SEE SHEAR BEGIN TO INCREASE AS MID LEVEL SPEED MAX APPROACHES LATE IN THE DAY. POTENTIAL FOR SEVERE WEATHER LOOKS GOOD BY LATE AFTERNOON INTO THE EVENING WITH BEST PARAMETERS ACROSS THE SOUTH. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE INCLUDING LARGE HAIL...DAMAGING WINDS WITH A FEW TORNADOES ALSO POSSIBLE...ESPECIALLY IN THE SOUTH AND WEST. THE CONVECTION WILL PULL NORTHEAST ACROSS CENTRAL IOWA TONIGHT AS SHORTWAVE MOVES QUICKLY THROUGH THE STATE. WILL LIKELY SEE CONVECTION DIMINISH OVER THE FORECAST AREA LATE TONIGHT AS DRIER AIR ALOFT MOVES ACROSS THE STATE. EXCEPTION WOULD BE IN THE FAR NORTH WHERE FORCING LINGERS AND CONVECTION MAY PERSIST FOR MUCH OF THE NIGHT. WILL CONTINUE TO MONITOR THIS AREA FOR POTENTIAL HEAVY RAINFALL AND THE POSSIBILITY OF FLASH FLOODING GIVEN THE PREVIOUS HEAVY RAINS OF EARLIER IN THE WEEK. UPPER LOW WILL SIT AND SPIN FOR THE EARLY PART OF THE WEEK BRINGING CHANCES OF CONVECTION ON MONDAY INTO TUESDAY WITH ADDITIONAL THREAT OF SEVERE WEATHER...MAINLY EAST DURING THIS TIME AS MOISTURE AND SHEAR REMAIN IN PLACE. UPPER SYSTEM WILL EVENTUALLY PULL AWAY LATER IN THE WEEK WITH DRIER WEATHER INTO THURSDAY AND FRIDAY. HOWEVER...THE BREAK APPEARS SHORT LIVED AS WARM ADVECTION AND MOISTURE TRANSPORT INCREASE LATE FRIDAY INTO SATURDAY. THIS WILL BRING ADDITIONAL CHANCES FOR THUNDERSTORMS LATE IN THE PERIOD. && .AVIATION...19/06Z ISSUED AT 1152 PM CDT SAT MAY 18 2013 LINE OF STORMS BEGINNING TO CROSS THE IA/NE BORDER WITH A SECOND SEGMENT COMING UP FROM KS. THE LINE OF STORMS OVER NE SHOULD WEAKEN WHILE THE STORMS OVER KS SHOULD LIFT ACROSS CENTRAL IOWA THROUGH 12-15Z. HEAVY RAIN POTENTIAL WITH THESE STORMS AS WELL AS AN ISOLATED STRONG WIND OR LARGE HAIL THREAT BUT STORMS WILL BE LIFTING INTO A LITTLE LESS FAVORABLE AIR. I AM EXPECTING A BREAK FROM 15Z-19Z BUT HOW FAST WE BREAK OUT OF THE CLOUDS AND DESTABILIZE WILL PLAY A ROLE IN HOW QUICKLY STORMS REDEVELOP. A STRONG UPPER LEVEL FEATURE WILL MOVE IN BY 21Z AND SWING NE THROUGH THE END OF THE TAF PERIOD BRINGING ANOTHER ROUND OF THUNDERSTORMS...SOME WITH THE POTENTIAL FOR DAMAGING WIND AND LARGE HAIL. THE BEST THREAT WOULD BE OVER KDSM WITH KOTM AND KFOD ON THE FRINGE OF THE THREAT AREA. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && DISCUSSION...COGIL AVIATION...FAB
Hazardous weather outlook, May 18, 5:17 AM CDT, 23 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 517 AM CDT SAT MAY 18 2013 IAZ044>047-057>061-070>075-081>086-092>097-191100- CRAWFORD-CARROLL-GREENE-BOONE-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS- MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 517 AM CDT SAT MAY 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO PUSH INTO THE AREA LATE TONIGHT. THERE IS SOME THREAT OF LARGE HAIL WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODS OF THUNDERSTORMS ARE FORECAST SUNDAY THROUGH TUESDAY. THERE IS A THREAT FOR SEVERE WEATHER SUNDAY INTO MONDAY WITH THE MOST SIGNIFICANT POTENTIAL SUNDAY AFTERNOON AND EVENING. LARGE HAIL...DAMAGING WINDS AND AN ISOLATED TORNADO ARE POSSIBLE...ESPECIALLY LATE IN THE DAY ON SUNDAY. ADDITIONAL SEVERE WEATHER WILL BE POSSIBLE ON MONDAY...MAINLY EAST OF INTERSTATE 35 WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED SUNDAY AFTERNOON AND EVENING. ADDITIONAL ACTIVATION MAY BE NEEDED ON MONDAY. IAZ004>007-015>017-023>028-033>039-048>050-062-191100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA- POWESHIEK- 517 AM CDT SAT MAY 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT. THERE IS SOME THREAT OF LARGE HAIL FROM THESE STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODS OF THUNDERSTORMS ARE FORECAST SUNDAY THROUGH TUESDAY. THERE IS THE THREAT FOR SEVERE WEATHER SUNDAY INTO MONDAY. HE MOST SIGNIFICANT POTENTIAL EXISTS SUNDAY AFTERNOON AND EVENING WHEN LARGE HAIL...DAMAGING WINDS AND AN ISOLATED TORNADO ARE POSSIBLE. THERE IS SOME THREAT FOR ADDITIONAL ISOLATED SEVERE WEATHER INTO MONDAY WITH LARGE HAIL AND DAMAGING WINDS...MAINLY ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SUNDAY AFTERNOON AND EVENING. CC
In the hours before
Special weather statement, May 19, 2:10 AM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 210 AM CDT SUN MAY 19 2013 IAZ044-045-057-190815- AUDUBON-CARROLL-CRAWFORD- 210 AM CDT SUN MAY 19 2013 ...GUSTY WINDS AND SMALL HAIL POSSIBLE... AT 206 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 19 MILES SOUTHEAST OF DENISON...MOVING NORTH AT 40 MPH. PEA SIZE HAIL...WINDS UP TO 50 MPH...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MANILLA... GRAY... ASPINWALL... TEMPLETON... MANNING... DENISON... VAIL... HALBUR... DELOIT... WESTSIDE... ARCADIA... KIRON... BREDA... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. BEERENDS
Special weather statement, May 19, 2:43 AM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 243 AM CDT SUN MAY 19 2013 IAZ033>035-045-046-190815- CALHOUN-CARROLL-GREENE-SAC-WEBSTER- 243 AM CDT SUN MAY 19 2013 ...GUSTY WINDS POSSIBLE... AT 239 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SOUTH CENTRAL SAC COUNTY TO SOUTH CENTRAL CALHOUN COUNTY TO CENTRAL GREENE COUNTY... MOVING NORTHEAST AT 45 MPH. PEA SIZE HAIL...WINDS UP TO 50 MPH...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... YETTER... LOHRVILLE... SCHALLER... ROCKWELL CITY... RINARD... FARNHAMVILLE... SOMERS... SAC CITY... LYTTON... GOWRIE... EARLY... NEMAHA... KNIERIM... JOLLEY... CALLENDER... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. BEERENDS
Local storm report, May 19, 3:13 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
313 AM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 AM NON-TSTM WND GST 3 E RINARD 42.34N 94.43W
05/19/2013 M64.00 MPH CALHOUN IA 911 CALL CENTER
SCHOOL-NET SITE
&&
CCOGILSpecial weather statement, May 19, 3:48 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 348 AM CDT SUN MAY 19 2013 IAZ049-050-061-062-190915- JASPER-MARSHALL-POWESHIEK-TAMA- 348 AM CDT SUN MAY 19 2013 ...NICKEL HAIL POSSIBLE... AT 344 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES WEST OF GRINNELL...MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL...WINDS GREATER THAN 40 MPH...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GILMAN... MONTOUR... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. BEERENDS
Local storm report, May 19, 3:52 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
352 AM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM NON-TSTM WND GST ALGONA 43.07N 94.23W
05/19/2013 M61 MPH KOSSUTH IA DEPT OF HIGHWAYS
IOWA DOT RWIS SITE
&&
CCOGILSpecial weather statement, May 19, 4:13 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 413 AM CDT SUN MAY 19 2013 IAZ062-190945- POWESHIEK- 413 AM CDT SUN MAY 19 2013 ...NICKEL HAIL POSSIBLE IN EASTERN POWESHIEK COUNTY... AT 411 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EAST CENTRAL POWESHIEK COUNTY...MOVING NORTHEAST AT 30 MPH. NICKEL SIZE HAIL...WINDS GREATER THAN 30 MPH...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HARTWICK... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. BEERENDS
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 1:07 AM CDT | Severe Thunderstorm Warning | DMX | Adams, Taylor | 23 min |
| May 19, 2:51 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Humboldt, Pocahontas, Sac, Webster | 39 min |
| May 19, 3:04 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marion | 26 min |
| May 19, 3:33 AM CDT | Severe Thunderstorm Warning | DMX | Emmet, Humboldt, Kossuth, Palo Alto | 42 min |
| May 19, 3:55 AM CDT | Severe Thunderstorm Warning | DMX | Hancock, Wright | 50 min |
| May 19, 3:57 PM CDT | Severe Thunderstorm Warning | DMX | Crawford | 33 min |
| May 19, 4:34 PM CDT | Flash Flood Warning | DMX | Crawford | 6 hr |
| May 19, 4:59 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass | 46 min |
| May 19, 5:39 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Pocahontas, Webster | 51 min |
| May 19, 5:43 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass, Guthrie | 47 min |
| May 19, 5:45 PM CDT | Tornado Warning | DMX | Calhoun, Pocahontas, Webster | 45 min |
| May 19, 6:10 PM CDT | Flash Flood Warning | DMX | Adair, Adams, Cass | 6 hr |
| May 19, 6:14 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Dallas, Greene, Guthrie, Madison | 46 min |
| May 19, 6:23 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Kossuth | 52 min |
| May 19, 6:27 PM CDT | Tornado Warning | DMX | Dallas, Guthrie, Madison | 33 min |
| May 19, 6:35 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Madison, Warren | 40 min |
| May 19, 6:42 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Polk, Story | 48 min |
| May 19, 6:49 PM CDT | Tornado Warning | DMX | Polk, Story | 26 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.